Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 127, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 10, 2021, 6:47 PM CDT for 6 counties in Oklahoma. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2021, 6:47 PM CDT (23:47 UTC)
- Expired
- Jul 10, 2021, 7:30 PM CDT
- In force
- 43 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Mayes County, OK, Osage County, OK, Rogers County, OK, Tulsa County, OK, Wagoner County, OK, Washington County, OK
The radar
The Tulsa radar (KINX), 11 km from the middle of the area, began a volume at 23:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 6:48 PM CDT | TSTM WND DMG | 4 Sw Vera, OK | REPORT FROM MPING: 1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN OFF. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 10, 3:02 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 11.8 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 917 J/kg
- Mixed-layer CIN
- -52 J/kg
- Mixed-layer LCL
- 703 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 113 m²/s²
- 0-3 km storm-relative helicity
- 125 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 1.8
The text
As transmitted.
787
WUUS54 KTSA 102347
SVRTSA
OKC097-113-131-143-145-147-110030-
/O.NEW.KTSA.SV.W.0127.210710T2347Z-210711T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
647 PM CDT Sat Jul 10 2021
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Southern Rogers County in northeastern Oklahoma...
Southeastern Osage County in northeastern Oklahoma...
Southwestern Mayes County in northeastern Oklahoma...
Southwestern Washington County in northeastern Oklahoma...
Northern Wagoner County in northeastern Oklahoma...
Northeastern Tulsa County in northeastern Oklahoma...
* Until 730 PM CDT.
* At 647 PM CDT, severe thunderstorms were located along a line
extending from 4 miles northeast of Collinsville to 4 miles
northwest of Owasso to 6 miles west of Sperry, moving southeast at
55 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations in or near the path include...
Tulsa... Broken Arrow...
Claremore... Owasso...
Skiatook... Catoosa...
Collinsville... Verdigris...
Chouteau... Inola...
Sperry... Oologah...
Vera... Turley...
Tulsa International Airport... Taiwah...
Tiawah... Mazie...
Murphy...
This includes Interstate 44 between mile markers 223 and 254.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3614 9514 3599 9533 3606 9593 3640 9625
3643 9601 3649 9579
TIME...MOT...LOC 2347Z 303DEG 48KT 3641 9580 3632 9590 3632 9610
HAIL...0.75IN
WIND...60MPH
$$
Lacy2 follow-up statements
687
WWUS54 KTSA 110005
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
705 PM CDT Sat Jul 10 2021
OKC113-147-110015-
/O.CAN.KTSA.SV.W.0127.000000T0000Z-210711T0030Z/
Osage OK-Washington OK-
705 PM CDT Sat Jul 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OSAGE AND
SOUTHWESTERN WASHINGTON COUNTIES IS CANCELLED...
The severe winds from the storms which prompted the warning have
moved out of the warned area. Therefore, the warning has been
cancelled.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.
LAT...LON 3614 9514 3599 9533 3606 9593 3618 9600
3638 9600 3643 9585 3642 9581 3644 9581
3646 9573
TIME...MOT...LOC 0005Z 304DEG 27KT 3634 9569 3625 9579 3625 9599
$$
OKC097-131-143-145-110030-
/O.CON.KTSA.SV.W.0127.000000T0000Z-210711T0030Z/
Rogers OK-Mayes OK-Wagoner OK-Tulsa OK-
705 PM CDT Sat Jul 10 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CDT
FOR SOUTHERN ROGERS...SOUTHWESTERN MAYES...NORTHERN WAGONER AND
NORTHEASTERN TULSA COUNTIES...
At 705 PM CDT, severe thunderstorms were located along a line
extending from 4 miles northwest of Claremore to 3 miles east of
Owasso to near Turley, moving southeast at 30 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations in or near the path include...
Tulsa... Broken Arrow...
Claremore... Owasso...
Skiatook... Catoosa...
Collinsville... Verdigris...
Chouteau... Inola...
Sperry... Oologah...
Turley... Tulsa International Airport...
Taiwah... Tiawah...
Mazie... Murphy...
This includes Interstate 44 between mile markers 224 and 254.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3614 9514 3599 9533 3606 9593 3618 9600
3638 9600 3643 9585 3642 9581 3644 9581
3646 9573
TIME...MOT...LOC 0005Z 304DEG 27KT 3634 9569 3625 9579 3625 9599
HAIL...0.75IN
WIND...60MPH
$$
Lacy863
WWUS54 KTSA 110028
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
728 PM CDT Sat Jul 10 2021
OKC097-131-143-145-110038-
/O.EXP.KTSA.SV.W.0127.000000T0000Z-210711T0030Z/
Rogers OK-Mayes OK-Wagoner OK-Tulsa OK-
728 PM CDT Sat Jul 10 2021
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN ROGERS...SOUTHWESTERN
MAYES...NORTHERN WAGONER AND NORTHEASTERN TULSA COUNTIES WILL EXPIRE
AT 730 PM CDT...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with these thunderstorms.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.
LAT...LON 3614 9514 3599 9533 3606 9593 3618 9600
3638 9600 3643 9585 3642 9581 3644 9581
3646 9573
TIME...MOT...LOC 0028Z 270DEG 48KT 3618 9538 3609 9548 3609 9568
$$
LacyWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 6:25 PM CDT, 22 minutes earlier.
Area forecast discussion, Jul 10, 6:25 PM CDT, 22 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 625 PM CDT Sat Jul 10 2021 .AVIATION... CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM/KROG. Strong to severe thunderstorms ongoing along/north of I-44 will affect nern OK and nwrn AR sites early in the period, and gradually shift southward with time later tonight into sern OK and west central AR. MVFR cigs, IFR/LIFR vsbys, and gusty outflow wind expected with the convection. MVFR cigs are expected to develop most sites behind the cold front that will move through the area tonight. MVFR cigs likely continue nern OK and nwrn AR sites through late Sunday morning, gradually becoming low VFR by afternoon, with scattered TSRA expected to develop with afternoon heating under mid/upper level trough. && .PREV DISCUSSION... /Issued 159 PM CDT Sat Jul 10 2021/ DISCUSSION... A cold front was located across SE KS with a few showers and storms along it at the time of writing. This front will be the focus for storm development a little later this afternoon and evening. In the meantime, isolated to widely scattered showers with rumble of thunder occasionally have developed and are developing across parts of E OK and NW AR thanks to a pocket of warm air advection in the 850 to 700mb levels and a small short wave trough embedded within the longer wave passing through the region. Isolated pop up showers and occasional rumbles of thunder will continue through the afternoon ahead of the main line of activity expected later this afternoon and evening. By mid afternoon, strong to severe storms are expected to erupt along an incoming cold front across central and SE KS. Discreet development early on is expected to become linear relatively quickly. The reasoning behind this most likely lies within nearly uniform direction of flow along the cold front with a gradual increase in wind speed with height. The environment for today continues to trend toward favorable conditions for severe weather to maintain and develop within our area later this afternoon and evening. It is and will be rather unstable this afternoon and evening with SBCAPE easily exceeding 3500J/kg across northeast Oklahoma with pockets closer to 4500J/kg (especially where pooling can occur closer to the front which is currently seen across S KS on the latest mesoanalysis). Values near or greater than 2500J/kg will be common elsewhere. These elevated instability values are and will be driven by high dew points well into the 70s and temperatures in the upper 80s to lower 90s. Mid level lapse rates are not as impressive (not that they were too impressive to begin with) with rates around 7C/km though localized pockets near 7.5C/km are possible. The melting level is also a little on the high side at around 600mb. With that said, marginally severe hail still remains possible within the most robust updrafts, especially earlier in storm evolution where storms will tend to be a little more discreet at onset. The greatest threat for severe hail will generally be north and northwest of I-44 this evening with hail up to ping pong ball size possible. Shear will be sufficient for organized severe weather. Effective bulk shear is still trending to exceed 40kts along and ahead of the line while SRH in the lowest 1km may approach 100m^2/s^2 locally (especially within a small corridor near the OK/KS border with forecast hodographs suggesting some curvature (north and northwest of I-44) being possible with slightly more confidence in slightly more backed winds at the surface for locations to the NW of Tulsa. All of this helps to support the idea that a few supercells may develop initially and may embed themselves within the line of storms early on before the mode transitions to become more linear (MCS) with the tornado threat becoming very limited within the SE moving line. A major limiting concern when it comes to the tornado threat is the relatively weak flow expected, especially in the mid levels. Forecast soundings show winds weakening within the 850 to 700mb levels before increasing with height (messy hodographs tend to be the result as seen in the forecast hodographs for this afternoon and evening). This tends to not bode well for the overall tornado threat, but all it takes is for a storm to latch onto the right boundary and move into the right environment for (lack of a better term) crazy things to happen. The storms closer to the OK/KS border (especially ones that are more discreet) will be capable of damaging wind gusts and severe hail. A brief tornado can’t be ruled out though the threat is low with this activity. The most likely severe weather threat for tonight will be damaging wind gusts within the expected line of storms with the threat existing for much of the area but is most likely from about I-40 and points northward. One thing to note is the amount of dry air in the mid levels on the 12Z OUN sounding which also shows up/hangs on in the forecast soundings for later this afternoon and evening. This dry air hints at the possibility of this air descending as a damaging downburst within stronger thunderstorms this afternoon. Forecast soundings this afternoon and evening ahead of the line show an inverted V sounding up to around 1km with steep low level lapse rates of 8.6C/km to 9C/km. This tends to suggest that downdrafts can accelerate as they descend toward the surface (especially with dry air in the mid levels) and could become severe. DCAPE values of 600 to near 900J/kg are expected with values larger than 750J/kg sufficient and 1000J/kg preferred for stronger downdraft potential. As a result, damaging wind gusts of 70mph will be very possible as the line of storms moves south and southeast across the area. Higher DCAPE values than what this discussion analyzes at the time of writing would yield a higher damaging wind threat. All in all, storms are likely across much of the area this afternoon, evening, and overnight. Severe weather is most likely across NE OK and far NW AR where shear and instability will be maximized during the early evening hours with some uncertainty the further south you go as instability and shear (to some degree) both decrease with time into the late evening and overnight hours. Another factor to be wary of will be the threat for localized flash flooding. The good news with this system is that it is expected to be progressive with training storms not really a huge concern. The problem is the environment that these storms will run into will be highly saturated and characterized by PWATs in the 1.7 to 2” range which is well within the 90 percentile for the day/climatology. This threshold is something to look for when considering the possibility of flash flooding. Rainfall rates with most storms will likely exceed 1” per hour though the most intense storms will briefly approach 3” per hour at times which is likely where problems will arise. NW AR and far E OK look to be the best candidates for locally heavy to very heavy rainfall tonight though any one place across E OK and NW AR could see very heavy rainfall given the tropical-like environment these storms will move into. Rainfall amounts over 1” will be common across the area with 3 to 4” possible where the most intense rainfall cores pass over. These higher totals will likely lead to localized flash flooding and given this will move in overnight, it is extremely important to take it easy and to turn around, don’t drown if you encounter a flooded roadway. Storms are expected to largely exit the area by late Saturday night into early Sunday morning. Given the progressive nature of this system, a Flash Flood Watch will not be issued at this time. Some showers and a few storms storms may linger/redevelop behind the cold front Sunday afternoon with peak heating as cooler mid level heights move into the region with a nearby upper low located over MO. These popcorn showers and low topped storms will fade as the sun sets Sunday evening. Monday and Tuesday will be relatively similar in terms of storm chances with heat and humidity increasing both days as the upper level storm system slowly departs the area but not before bringing us chances for showers and storms across the eastern half of the area with the higher terrain of NW AR the most likely area to trigger some showers/storms thanks to localized lift from the mountains. A brief break is expected Wednesday before the next storm system moves in sometime late next week. There is still considerable uncertainty in regards to timing but the majority of guidance is signaling another chance for showers and storms either late week or next weekend. Snider && .PRELIMINARY POINT TEMPS/POPS... TUL 70 84 64 88 / 90 30 20 10 FSM 73 87 68 89 / 90 30 20 10 MLC 71 86 64 89 / 80 20 10 10 BVO 67 81 61 87 / 80 30 20 10 FYV 67 81 60 85 / 100 40 20 20 BYV 68 80 62 83 / 100 40 20 20 MKO 69 82 63 87 / 90 30 20 10 MIO 67 79 62 85 / 80 40 20 10 F10 69 84 64 88 / 90 20 10 10 HHW 73 89 68 90 / 80 30 10 20 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...None. AR...None. && LONG TERM....21 AVIATION.....69
Hazardous weather outlook, Jul 10, 3:39 PM CDT, 3 hours 8 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 339 PM CDT Sat Jul 10 2021 ARZ001-002-010-011-019-020-029-OKZ049-053>076-111030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 339 PM CDT Sat Jul 10 2021 ...SEVERE STORMS LIKELY THIS AFTERNOON AND TONIGHT... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...This Afternoon and Tonight. TORNADO. RISK...Limited. AREA...Far northeast Oklahoma near the Kansas border. ONSET...After 5 PM. SEVERE THUNDERSTORM. RISK...Significant. AREA...Eastern Oklahoma; Northwest and West Central Arkansas. ONSET...After 4 PM. AREA AT GREATEST RISK...Northeast Oklahoma into far Northwest Arkansas. FLASH FLOOD. RISK...Limited. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...After 7 PM. HEAVY RAIN. RISK...Elevated. AREA...Northeast Oklahoma and Northwest Arkansas. ONSET...After 7 PM. DISCUSSION... A significant risk of severe weather is forecast across northeast Oklahoma and northwest Arkansas this afternoon and evening. The risk decreases across southeast Oklahoma during the overnight hours. The initial, more discrete storms will pose a large hail to ping pong ball size and damaging wind threat. There is also a very low, but non-zero tornado threat with these storms. This threat will be greatest across far northeast Oklahoma near the Kansas border. As storms congeal into one or more complexes and move south, larger pockets of damaging winds to 70 mph will become the primary severe threat. One to two inches of rain is expected across northeast Oklahoma and northwest Arkansas. Isolated areas could pick up 3 to 4 inches locally, which could lead to flooding. The progressive nature of the storms will limit the overall flood threat, however. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Expected. .DAYS TWO THROUGH SEVEN...Sunday through Friday. SUNDAY thru TUESDAY...Thunderstorm Potential. WEDNESDAY...No Hazards. THURSDAY and FRIDAY...Thunderstorm Potential. EXTENDED DISCUSSION... Chances for storms will linger into early next week as a slow moving upper system remains close to the region, though this activity is not expected to be severe. After a brief break midweek, thunderstorm chances return to the forecast for the latter part of the work week. weather.gov/tulsa contains additional information. Lacy
In the hours before
Special weather statement, Jul 10, 4:24 PM CDT, 2 hours 23 minutes before
Special Weather Statement National Weather Service Tulsa OK 424 PM CDT Sat Jul 10 2021 OKZ054>056-102200- Osage OK-Nowata OK-Washington OK- 424 PM CDT Sat Jul 10 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN OSAGE...NORTHERN WASHINGTON AND NORTHWESTERN NOWATA COUNTIES UNTIL 500 PM CDT... At 424 PM CDT, a strong thunderstorm was located 3 miles southwest of Caney, moving east at 20 mph. Nickel size hail and wind gusts up to 50 mph will be possible with this storm. Locations in or near the path include... Copan... Wann... Hulah... Wah Sha She State Park... This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for northeastern Oklahoma. LAT...LON 3700 9572 3678 9578 3691 9618 3700 9615 TIME...MOT...LOC 2124Z 274DEG 19KT 3697 9597 Lacy
Local storm report, Jul 10, 5:10 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
510 PM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0506 PM TSTM WND GST BARTLESVILLE 36.75N 95.98W
07/10/2021 M61 MPH WASHINGTON OK ASOS
&&Local storm report, Jul 10, 5:18 PM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
518 PM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND GST BARTLESVILLE 36.75N 95.98W
07/10/2021 M61 MPH WASHINGTON OK ASOS
CORRECTS PREVIOUS TSTM WND GST REPORT FROM
BARTLESVILLE.
&&Special weather statement, Jul 10, 6:24 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Tulsa OK
624 PM CDT Sat Jul 10 2021
OKZ059-110000-
Pawnee OK-
624 PM CDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN PAWNEE COUNTY UNTIL
700 PM CDT...
At 624 PM CDT, a strong thunderstorm was located 6 miles northeast of
Morrison, moving southeast at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations in or near the path include...
Pawnee... Jennings...
Hallett... Maramec...
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.
LAT...LON 3644 9695 3634 9657 3632 9657 3630 9655
3630 9652 3632 9649 3632 9648 3616 9656
3616 9679 3617 9682 3624 9682 3625 9684
3625 9692 3633 9693 3633 9701
TIME...MOT...LOC 2324Z 293DEG 27KT 3633 9691
LacyLocal storm report, Jul 10, 6:37 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
637 PM CDT SAT JUL 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND DMG 1 NW ADAIR 36.45N 95.29W
07/10/2021 MAYES OK EMERGENCY MNGR
POWER POLE SNAPPED.
&&Special weather statement, Jul 10, 6:40 PM CDT, 7 minutes before
Special Weather Statement
National Weather Service Tulsa OK
640 PM CDT Sat Jul 10 2021
OKZ054-055-059>061-064-067-110030-
Tulsa OK-Osage OK-Rogers OK-Pawnee OK-Washington OK-Creek OK-
Wagoner OK-
640 PM CDT Sat Jul 10 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
SOUTHEASTERN OSAGE...NORTHWESTERN CREEK...SOUTHWESTERN WASHINGTON...
NORTHWESTERN WAGONER...PAWNEE AND NORTHERN TULSA COUNTIES UNTIL 730
PM CDT...
At 640 PM CDT, strong thunderstorms were located along a line
extending from near Vera to 2 miles northeast of Blackburn to 4 miles
northeast of Glencoe. Movement was southeast at 30 mph.
Penny size hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations in or near the path include...
Tulsa... Sand Springs...
Claremore... Pawnee...
Owasso... Skiatook...
Catoosa... Collinsville...
Verdigris... Hominy...
Cleveland... Mannford...
Drumright... Inola...
Sperry... Oilton...
Jennings... Avant...
Westport... Vera...
This includes Interstate 44 between mile markers 227 and 248.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
northeastern Oklahoma.
LAT...LON 3648 9667 3649 9588 3618 9544 3615 9544
3609 9612 3590 9659 3593 9662 3616 9662
3616 9682 3624 9682 3625 9692 3633 9693
3633 9701
TIME...MOT...LOC 2340Z 310DEG 28KT 3644 9591 3640 9658 3628 9689
LacyThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 11:00 AM CDT | Special Weather Statement | TSA | Delaware | 30 min |
| Jul 10, 4:14 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 46 min |
| Jul 10, 4:24 PM CDT | Special Weather Statement | TSA | Washington | 36 min |
| Jul 10, 4:43 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 47 min |
| Jul 10, 5:09 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers, Washington | 51 min |
| Jul 10, 5:16 PM CDT | Areal Flood Advisory | TSA | Nowata, Osage, Washington | 3 hr |
| Jul 10, 5:27 PM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Washington | 48 min |
| Jul 10, 5:41 PM CDT | Flash Flood Warning | TSA | Nowata, Osage, Washington | 3 hr |
| Jul 10, 5:49 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Nowata, Rogers | 41 min |
| Jul 10, 5:52 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 38 min |
| Jul 10, 6:06 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee, Rogers, Tulsa, Washington | 39 min |
| Jul 10, 6:19 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Rogers, Wagoner | 41 min |
| Jul 10, 6:24 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Jul 10, 6:34 PM CDT | Areal Flood Advisory | TSA | Nowata, Osage, Pawnee, Rogers, Tulsa, Washington | 3 hr |
| Jul 10, 6:40 PM CDT | Special Weather Statement | TSA | Pawnee, Tulsa | 50 min |
| Jul 10, 6:43 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Mayes, Wagoner | 47 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.